# SDR DALA2024101410087

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,208 hours, 30,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CRACK INDICATION FOUND ON FASTENER HOLE 3, LOCATED ON CROSSBEAM SPLICI NG AREA FR16 LH SIDE ON PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 620290-14AD. (0605350)
